# SDR AALA202309123845

- Difficulty date: September 9, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 69,486 hours, 32,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR FLOOR PROXIMITY EMERGENCY PATH LIGHT INOPERATIVE. REMOVED AND REPLACED L1 DOOR FLOOR PROXIMITY EMERGENCY PATH LIGHT ASSEMBLY.
